Second-order differentiability of generalized perturbation maps
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Bibliographic InfoArticle provided by Springer in its journal Journal of Global Optimization.
Volume (Year): 52 (2012)
Issue (Month): 2 (February)
Contact details of provider:
Web page: http://www.springer.com/business/operations+research/journal/10898
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- X. Yang, 2004. "Second-Order Global Optimality Conditions for Optimization Problems," Journal of Global Optimization, Springer, vol. 30(2), pages 271-284, November.
- Jean-Paul Penot, 2010. "Are dualities appropriate for duality theories in optimization?," Journal of Global Optimization, Springer, vol. 47(3), pages 503-525, July.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn) or (Christopher F Baum).
If references are entirely missing, you can add them using this form.